# SDR QXEA2023021000023

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 11,329 hours, 7,276 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000185
- Part serial: 0102
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 8,972 hours, 5,770 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AUTO THROTTLE STICKY AND SPLIT BEYOND LIMIT CAUSING THE AUTO THROTTLES TO KICK OFF. TRIED MULTIPLE RESETS IN AIR. PROBLEM CONTINUED. MANUAL THROTTLES WORK FINE. EICAS MESSAGES AT FAULT AND AT FAIL. PLACED ON MEL 22-30-00 (B) . CLEARED 2/10/23 WITH REPLACEMENT OF THRUST CONTROL QUADRANT AND OPERATIONAL TESTS. AIRCRAFT REMAINS CATIII. CLEARED MEL 2-30-00 B DEFECT# 960561. MAINT CONTROL NOTIFIED. COCKPIT PLACARD READS CATIII DEFERAL PLACARD REMOVED. RETURNED TO SERVICE.
